# SDR IPXA2021012864998

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 23,041 hours, 14,190 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Failed
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ATB-NO EMERGENCY DECLARED-LANDING UNEVENTFUL.  ON CLIMB ECAM LOWER FWD CARGO DOOR OPEN MESSAGE.  ACCOMPLISHED AIR TURN BACK ON INSPECTION FOUND AFT DOOR SILL MICRO SWITCH 14WS COVERED IN ICE, CLEANED MICRO SWITCH.  REMOVED ALL ICE DEBRIS C/W DOOR WARNING ADJ TEST.  OPERATIONS CHECKS NORMAL, OK TO CONTINUE, REF M/M 52-70-00-0501.
